MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM? XC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM? XC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 112264-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 06/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that vessel trauma occurred.Using the ipsilateral progressive approach, the first 1.6 mm jetstream catheter was placed to treat lower extremity arterial disease (lead) in the 90% stenosed, moderately tortuous and severely calcified target lesion located in the distal superficial femoral artery (sfa).Then, the second 2.1 mm jetstream xc catheter replaced the first 1.6 mm jetstream catheter.When increasing the size to the second 2.1 mm jetstream xc catheter, vessel perforation occurred, and an attempt was made to stop the bleeding using a non-bsc balloon.The balloon was exchanged for a non-bsc stent which was successful in stopping the bleeding.There were no further patient complications as a result of this event.

Brand Name
JETSTREAM? XC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22469684
Report Number2124215-2025-46074
Device Sequence Number20856578
Product Code MCW
UDI-Device Identifier08714729889892
UDI-Public(01)08714729889892(17)260824(10)34502472
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/24/2026
Device Model Number112264-001
Device Catalogue Number112264-001
Device Lot Number0034502472
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Initial Report FDA Received Date07/10/2025
Date Device Manufactured07/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown